# SDR AWXA200300998

- Difficulty date: August 15, 2003
- Submitted: August 28, 2003
- Operation: Air carrier
- Aircraft: N186AW
- Make and model: Boeing 737277
- Aircraft serial: 22653
- Aircraft time: 62,039 hours, 50,495 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546596122
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-16 CHECK A .625 INCH CRACK WAS FOUND IN RADIUS OF BS 727B FRAME AT STR 25 LT.  MAINTENANCE CUTOUT DAMAGE ON BS 727B FRAME AT STR 25 LT; FABRICATED A RADIUS FILLER AND 2 EACH REPAIR ANGLES; INSTALLED REPAIR PARTS IAW B737-200 SRM 53-10-11 PG 1, FIG 11.
